Fixed points of semigroups of Lipschitzian mappings defined on nonconvex domains.
Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 547-558
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
fixed point theorems, nonlinear semigroups of Lipschitzian mappings, nonconvex domains in Hilbert and Banach spaces
@article{GMJ_1995__2_5_47341,
author = {Tan, Kok-Keong and Xu, Hong-Kun},
title = {Fixed points of semigroups of {Lipschitzian} mappings defined on nonconvex domains.},
journal = {Georgian mathematical journal},
pages = {547--558},
year = {1995},
volume = {2},
number = {5},
zbl = {0830.47044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47341/}
}
TY - JOUR AU - Tan, Kok-Keong AU - Xu, Hong-Kun TI - Fixed points of semigroups of Lipschitzian mappings defined on nonconvex domains. JO - Georgian mathematical journal PY - 1995 SP - 547 EP - 558 VL - 2 IS - 5 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47341/ LA - en ID - GMJ_1995__2_5_47341 ER -
Tan, Kok-Keong; Xu, Hong-Kun. Fixed points of semigroups of Lipschitzian mappings defined on nonconvex domains.. Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 547-558. http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47341/